Facebook Pixel
EmpowHER Guest

Am i pregnant

By Anonymous January 28, 2016 - 9:37pm
Rate This

me and my bf had unprotected sex and i took an i pill but i have acute abdominal pain and after one week i bleed but its too early for my periods as i had my periods one week before and i feel very puckish also. i m worried do i need to see a doctor. could i be pregnant. please help

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

The reason emergency contraception is only to be taken in real emergencies is because the side effects can be really bad. This may be what's going on with you. Since you got another period after, you're not pregnant - this bleeding is another side effect. Your next period could be anywhere from the next 2-4 weeks. This irregularity is another side effect.
Since you feel so ill, it's still a good idea to call your doctor.

January 29, 2016 - 6:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!